# SDR SWIA202265653

- Difficulty date: February 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT FACE OF CENTER-WING REAR SPAR HAS A CORRODED BRACKET LOCATED DIRECTLY ABOVE RH MLG SIDE STAY BY TIRE BURST PANELS (MARKED).    (C CHECK RO 5/23/22)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REPLACED DAMAGED PART WITH NEW. REF. CRJ900 SRM 53-00-00-101-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. DWG CC670-10320 REV F / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
